# SDR A6WA201643905

- Difficulty date: May 19, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 31,235 hours, 30,129 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Strap
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CTR POST BL 0.00 AT WL 110.00 STRAP IS CRACKED BELOW WINDSHIELD ATTACH CLIPS.  REPLACED CTR POST STRAP IAW SRM 51-42-21.
